Skip to Main Content

Journal of the American Mathematical Society

Published by the American Mathematical Society, the Journal of the American Mathematical Society (JAMS) is devoted to research articles of the highest quality in all areas of mathematics.

ISSN 1088-6834 (online) ISSN 0894-0347 (print)

The 2020 MCQ for Journal of the American Mathematical Society is 4.83.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 22, Number 1
HTML articles powered by AMS MathViewer
View front and back matter from the print issue

Counting faces of randomly projected polytopes when the projection radically lowers dimension
David L. Donoho and Jared Tanner
J. Amer. Math. Soc. 22 (2009), 1-53
DOI: https://doi.org/10.1090/S0894-0347-08-00600-0
Published electronically: July 10, 2008
Analytic projections, Corona problem and geometry of holomorphic vector bundles
Sergei Treil and Brett D. Wick
J. Amer. Math. Soc. 22 (2009), 55-76
DOI: https://doi.org/10.1090/S0894-0347-08-00611-5
Published electronically: July 31, 2008
Exponential Thurston maps and limits of quadratic differentials
John Hubbard, Dierk Schleicher and Mitsuhiro Shishikura
J. Amer. Math. Soc. 22 (2009), 77-117
DOI: https://doi.org/10.1090/S0894-0347-08-00609-7
Published electronically: June 3, 2009
The structure of locally finite varieties with polynomially many models
PaweĊ‚ Idziak, Ralph McKenzie and Matthew Valeriote
J. Amer. Math. Soc. 22 (2009), 119-165
DOI: https://doi.org/10.1090/S0894-0347-08-00614-0
Published electronically: September 12, 2008
Tug-of-war and the infinity Laplacian
Yuval Peres, Oded Schramm, Scott Sheffield and David B. Wilson
J. Amer. Math. Soc. 22 (2009), 167-210
DOI: https://doi.org/10.1090/S0894-0347-08-00606-1
Published electronically: July 28, 2008
Compressed sensing and best $k$-term approximation
Albert Cohen, Wolfgang Dahmen and Ronald DeVore
J. Amer. Math. Soc. 22 (2009), 211-231
DOI: https://doi.org/10.1090/S0894-0347-08-00610-3
Published electronically: July 31, 2008
Constructible sheaves and the Fukaya category
David Nadler and Eric Zaslow
J. Amer. Math. Soc. 22 (2009), 233-286
DOI: https://doi.org/10.1090/S0894-0347-08-00612-7
Published electronically: September 3, 2008
Manifolds with $1/4$-pinched curvature are space forms
Simon Brendle and Richard Schoen
J. Amer. Math. Soc. 22 (2009), 287-307
DOI: https://doi.org/10.1090/S0894-0347-08-00613-9
Published electronically: July 17, 2008